# SDR FDEA201904160811

- Difficulty date: April 16, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 96,815 hours, 30,636 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N55406
- Condition: Corroded
- Location: Bs 860-880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CREASE BEAM STA. 860-880 RBL64.20 HAS CORROSION   REMOVED CORR.  ON CREASE BEAM STA 860-880 RBL 64.20 IAW B757 SRM 51-10-02. ORIG   MAT .071 REM .051 LOSS .020 FOUND OUT OF LLIMITS IAW B757 SRM 53-30-13-1A FIG 101 DET   VIII. REMOVED, FABRICATED AND INSTALLED NEW CREASE BEAM SECTION IAW B757 SRM 53-00  00-13-2R REP. 1 ALT 1
